# SDR AWXA200600296

- Difficulty date: February 13, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON PLATE LOWER ANGLE AT BS 1357.5, BL 64R IN THE PAX CABIN.  MAINTENANCE REMOVED AND INSTALLED NEW PLATE IAW BOEING 757-200 SRM 51-10-02 FROM BS 1357 TO BS 1360 AT BL 64R.
